2019
Том 71
№ 9

All Issues

Serdyuk V. A.

Articles: 3
Article (Ukrainian)

Solvability in generalized functions of boundary problems for general elliptic systems with a parameter and with discontinuous coefficients

Kovalenko I. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 158–163

Article (Ukrainian)

A theorem on the complete set of isomorphisms for genepal elliptic problems with a parameter

Roitberg Ya. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 641—644

Article (Ukrainian)

General elliptic boundary-value problems whose right-hand sides do not degenerate smoothly

Serdyuk V. A.

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 237-241